Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Concerned about the overdose of depression medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hello
User :   i have a question about medication
User :   i am on citalopram oral
Doctor :   Ok
Doctor :   Ok
User :   and i take 40mg twice a day
User :   i think i may have accidentaly taken my eveining dose twice
Doctor :   For Health purposes please provide your Age, Occupation, Marital status, Height and Weight
User :   is this something that i should worry about, or should it be ok?
User :   28, six foot 7, 230 lbs
User :   single
User :   unemployed
Doctor :   No, there is nothing to be worried about. Just make sure that you dont do it again.
User :   ok
User :   thank you so much
Doctor :   You are welcome?
Doctor :   Anything else>
User :   that should do it
User :   thanks again
Doctor :   Bye for now.
User :   bye
Doctor :   Thanks for consulting Healthcaremagic. Bye for now. Please refer your friends to our service.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor